# SDR SWAA2022080426733

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL46 FWD GALLEY AND LAV 2022-355188 / [01] REPLACED NEW INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL46 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG#141A5400 SHEET 26 REV.- SEE INDIVIDUAL SIGN-OFFS BELOW;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL46 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG#141A5400 SHEET 26 REV.- SEE INDIVIDUAL SIGN-OFFS BELOW;[03] REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL46 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG#141A5400 SHEET 26 REV.-; RII SEE INDIVIDUAL SIGN-OFFS BELOW
